Asymptotic behaviour of holomorphic strips
Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 5, p. 573-612
@article{AIHPC_2001__18_5_573_0,
     author = {Robbin, Joel W and Salamon, Dietmar A},
     title = {Asymptotic behaviour of holomorphic strips},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {18},
     number = {5},
     year = {2001},
     pages = {573-612},
     zbl = {0999.53048},
     mrnumber = {1849689},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2001__18_5_573_0}
}
Robbin, Joel W; Salamon, Dietmar A. Asymptotic behaviour of holomorphic strips. Annales de l'I.H.P. Analyse non linéaire, Volume 18 (2001) no. 5, pp. 573-612. http://www.numdam.org/item/AIHPC_2001__18_5_573_0/

[1] Abbas C, Finite energy surfaces and the chord problem, Duke Math. J. 96 (1999) 241-316. | MR 1666550 | Zbl 0953.53049

[2] Agmon S, Nirenberg L, Lower bounds and uniqueness theorems for solutions of differential equations in Hilbert space, Comm. Pure Appl. Math. 20 (1967) 207-229. | MR 204829 | Zbl 0147.34603

[3] Chekanov Y, Differential algebras of Legendrian links, Preprint, Fields Institute, Toronto, 1997. | MR 1946550

[4] Eliashberg Y., in preparation.

[5] Eliashberg Y., Givental A., Hofer H., Contact homology, in preparation.

[6] Eliashberg Y, Hofer H, Salamon D, Lagrangian intersection in contact geometry, Geometric and Functional Analysis 5 (1995) 244-269, See also the First Draft on http://www.math.ethz.ch/~salamon. | MR 1334868 | Zbl 0844.58038

[7] Floer A, The unregularized gradient flow of the symplectic action, Comm. Pure Appl. Math. 41 (1988) 775-813. | MR 948771 | Zbl 0633.53058

[8] Floer A, Morse theory for Lagrangian intersections, J. Differential Geom. 28 (1988) 513-547. | MR 965228 | Zbl 0674.57027

[9] Frauenfelder U, Gromov convergence of pseudoholomorphic discs, Diploma thesis, ETH Zürich, 2000.

[10] Gromov M, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307-347. | MR 1554036 | Zbl 0592.53025

[11] Heinz E, Über die Eindeutigkeit beim Cauchyschen Anfangswertproblem einer elliptischen Differentialgleichung zweiter Ordnung, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. IIa (1955) 1-12. | MR 74666 | Zbl 0067.07503

[12] Hofer H, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515-563. | MR 1244912 | Zbl 0797.58023

[13] Hofer H, Wysocki K, Zehnder E, Properties of pseudoholomorphic curves in symplectizations I: Asymptotics, Ann. Inst. Henri Poincaré, Analyse Nonlinéaire 13 (1996) 337-379. | Numdam | MR 1395676 | Zbl 0861.58018

[14] Mcduff D, Salamon D, J-holomorphic Curves and Quantum Cohomology, AMS University Lecture Series, 6, 1994. | MR 1286255 | Zbl 0809.53002

[15] Oh Y.-G, Removal of boundary singularities of pseudo-holomorphic curves with Lagrangian boundary conditions, Comm. Pure Appl. Math. 45 (1992) 121-139. | MR 1135926 | Zbl 0743.58018

[16] Salamon D, Morse theory, the Conley index and Floer homology, Bulletin L.M.S. 22 (1990) 113-140. | MR 1045282 | Zbl 0709.58011

[17] Salamon D, Lectures on Floer Homology, Lecture Notes for the IAS/PCMI Graduate Summer School on Symplectic Geometry and Topology, December 1997, in: Eliashberg Y, Traynor L (Eds.), Symplectic Geometry and Topology, IAS/Park City Mathematics Series, 7, 1999, pp. 143-230. | MR 1702944 | Zbl 1031.53118

[18] De Silva V, Products in the symplectic Floer homology of Lagrangian intersections, PhD Thesis, Oxford, 1998.

[19] Uhlenbeck K, Removable singularities in Yang-Mills fields, Comm. Math. Phys. 83 (1982) 11-29. | Zbl 0491.58032